Repositorio de producción científica de la Universidad de Sevilla

Envelopes, indicators and conservativeness


Advanced Search
Opened Access Envelopes, indicators and conservativeness

Show item statistics
Export to
Author: Cordón Franco, Andrés
Fernández Margarit, Alejandro
Lara Martín, Francisco Félix
Department: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Date: 2006
Published in: Mathematical Logic Quaterly, 52 (1), 51-70.
Document type: Article
Abstract: A well known theorem proved (independently) by J. Paris and H. Friedman states that BΣn +1 (the fragment of Arithmetic given by the collection scheme restricted to Σn +1‐formulas) is a Πn +2‐conservative extension of IΣn (the fragment given by the i...
[See more]
Cite: Cordón Franco, A., Fernández Margarit, A. y Lara Martín, F.F. (2006). Envelopes, indicators and conservativeness. Mathematical Logic Quaterly, 52 (1), 51-70.
Size: 550.9Kb
Format: PDF


DOI: 10.1002/malq.200410055

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)